# SDR SWIA95565

- Difficulty date: April 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N195SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120127
- Engine: Pwa PW118A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Connector
- Condition: Miswired
- Location: Te Flap Actuator
- Stage of operation: LD
- Nature of condition: J, W
- Precautionary procedure: O

## Discrepancy

FLAP CONTROL FAULT.  INBOARD FLAPS STAY AT 15 DEGREES.  TROUBLESHOT SYSTEM.  FOUND INBOARD FLAP ACTUATOR CONNECTOR MISWIRED.  REPLACED CANNON CONNECTOR AND WIRED CORRECTLY.  OPERATIONALLY CHECKS NORMAL ON GROUND.
